# SDR 97ZZZX1728

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A470DRSU
- Condition: Failed
- Location: Upper Tail
- Part time: 205 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 70521-01.  STROBE GOES INTO 'GLOW' SELF-IONIZATION.  PART CAUSES STROBES TO STOP OPERATION.  SUBMITTER STATED MAY CAUSE HAZARD DURING NIGHT OPERATION.
